# SDR UALA2013072405203

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 70,546 hours, 10,013 cycles
- Engine: Pwa PW4090
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 52
- Condition: Faulty
- Location: Posit 2r
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE IGNITION STATUS MESSAGE, RETURNED TO FIELD.  REPLACED R2 EXCITER & THE RT IDG.
